| Model Number |
7210569F |
| Medical Device Problem Code |
Positioning Problem (3009)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
| Date of Event |
08/03/2020
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the spider tenet was not holding pressure.No case was involved.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10 h3, h6 the device, intended for use in treatment, was received for evaluation.There was a relationship found between the returned device and the reported incident.A visual inspection was performed on the product and a missing quick connect spring was noted.A functional evaluation revealed that the unit had excessive oil within the bimba tube housing.The unit failed the weight test.The piston migration was at 2.42 inches.The reported failure was confirmed and the root cause has been determined to be seal failure.There are no indications to suggest that the product did not meet manufacturing specification or would not be able to perform as intended.